# SDR REXA2014092601017

- Difficulty date: September 26, 2014
- Submitted: October 6, 2014
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 15,126 hours, 9,417 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Panel
- Condition: Chafed
- Location: Lt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT PYLON HINGE FAIRING CHAFED.  REPLACED LT PYLON HINGE FAIRING PANEL 433BB WITH NEW SKIN IAW SRM 51-42-06-001-001-A01 & 51-42-13-001-001-A01.
